Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Irregular periods, gets regulate while on birth control, started new birth control, missing periods. What's wrong?

Hi, I am 19 years old and my periods are usually irregular and when i get on birth control they usually regulate. I recently started a new birth control and was suppose to start my period 3 days ago but i havent started it yet, although i am having the symptoms as if i were but no bleeding . What could this mean?
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this looking to your age the menses irregularities is common and no need was there to treat this condition even taking birth control pills in this age not at all good for health, this is hormone preparation taking this without any pathological reason is not at all good, this can cause great harm to body to the extent that you can not imagine, hope can understand this, take care and have good day.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor